Just wondering if anyone has experienced tremors, shakiness, or shortness of breath while taking buspirone?
Did anyone get tremors, shakiness or shortness of breath while using buspirone?
Question posted by dm532 on 31 Oct 2021
Last updated on 1 November 2021 by clm1970
You need to call your prescriber or pharmacist and make sure you are not experiencing anaphylaxsis or another type of allergic reaction to this medication.
Of course, any medication could have potential allergic effects. And they can occur whether you first begin the medication, a shorttime into therapy, or if have been on for sometime at a therapeutic level.
I never got those symptoms.
Hello, I have never experienced any of those symptoms from taking Buspirone. I have been taking Buspirone for nearly two decades. I will say the symptoms you listed are some of the symptoms I experience when I have heightened anxiety. I especially get shaky and feel I am short of breath, but I’m usually over breathing. We are all different, but I hope this helps. Good luck to you!
- Buspirone uses and safety info
- Buspirone information for Healthcare Professionals (includes dosage details)
- Side effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.